Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Wilmington, OH

April 26, 20165 counties in Ohio; Campbell County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Apr 26, 2016, 7:04 PM EDT for 5 counties in Ohio; Campbell County, Kentucky. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:04 PM EDT (23:04 UTC)
Expired
Apr 27, 2016, 12:00 AM EDT
In force
5 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Campbell County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:18 PM EDTFLASH FLOODAmelia, OHSPOTTER REPORTED FLASH FLOODING AT ROUTE 125 NEAR JENNY LIND ROAD AND OAK STREET.
Apr 26, 8:10 PM EDTFLASH FLOOD2 Se Rarden, OHSR-73 AT MILE POST 5 IS BEING CLOSED DUE TO HIGH WATER.
Apr 26, 8:10 PM EDTFLASH FLOOD4 Sw Bear Creek, OHHIGH WATER REPORTED ON SR-348 BETWEEN MILE POST 10 AND 11. TRUCK ALSO WASHED OFF ROAD AT COOPER AND SR-348. WATER RESCUE IN PROGRESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

831 
WGUS51 KILN 262304
FFWILN
KYC037-OHC001-015-025-061-145-270400-
/O.NEW.KILN.FF.W.0001.160426T2304Z-160427T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
  CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
  CENTRAL BROWN COUNTY IN SOUTHWESTERN OHIO...

* UNTIL MIDNIGHT EDT.

* AT 703 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL
  WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE
  RAINFALL MAY CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...ALEXANDRIA...FORESTVILLE...AMELIA...MOUNT ORAB...BETHEL...
  NEW RICHMOND...WILLIAMSBURG...PEEBLES...SILVER GROVE...WINCHESTER...
  SARDINIA...SEAMAN...MELBOURNE...RIVERBEND AND CONEY ISLAND...
  WITHAMSVILLE...COLD SPRING...SHERWOOD...EMERALD AND CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3898 8443 3909 8443 3903 8387 3902 8387
      3895 8306 3881 8305

$$

SITES
1 follow-up statement
957 
WGUS71 KILN 270400
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EDT WED APR 27 2016

KYC037-OHC001-015-025-061-145-270410-
/O.EXP.KILN.FF.W.0001.000000T0000Z-160427T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-SCIOTO OH-CLERMONT OH-HAMILTON OH-ADAMS OH-BROWN OH-
1200 AM EDT WED APR 27 2016

...THE FLASH FLOOD WARNING FOR CENTRAL CAMPBELL...NORTHWESTERN
SCIOTO...CENTRAL CLERMONT...SOUTHEASTERN HAMILTON...NORTHERN ADAMS
AND CENTRAL BROWN COUNTIES HAS EXPIRED...

FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A THREAT
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3898 8443 3909 8443 3903 8387 3902 8387
      3895 8306 3881 8305

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:55 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 26, 6:55 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT TUE APR 26 2016

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A SLOW MOVING
FRONTAL BOUNDARY THAT WILL SAG SOUTH OF THE OHIO RIVER. THE THREAT
FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH
THURSDAY...ESPECIALLY LATE WEDNESDAY WHEN THE BOUNDARY IS FORECAST
TO LIFT BACK NORTH AHEAD OF A POTENT WAVE OF LOW PRESSURE. HIGH
PRESSURE AND DRY WEATHER ARE EXPECTED FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL BOUNDARY LOCATED ALONG I-71 IS MOVING GRADUALLY SOUTH...
PUSHED BY SHORT WAVE ENERGY EMBEDDED IN A MEAN NORTHWEST FLOW
ALOFT. THUNDERSTORMS HAVE DEVELOPED NEAR THE BOUNDARY IN A
MODERATELY UNSTABLE AIRMASS CONTAINING AROUND 2000 J/KG CAPE.
SEVERE THREAT EXISTS WITH LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS THE MAIN CONCERN.

CONVECTION HAS INCREASED IN COVERAGE AS EXPECTED ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA. WARNINGS ARE BEING ISSUED
MAINLY FOR LARGE HAIL. SEVERE THUNDERSTORM WATCH 111 IS NOW IN
EFFECT UNTIL 2 AM FOR MUCH OF THE AREA. ANOTHER SHOT OF CONVECTION
CURRENTLY OVER SOUTHERN INDIANA IS LIKELY TO ARRIVE AS THE FRONT
MOVES SOUTH OF THE OHIO RIVER LATER TONIGHT...THOUGH IT MAY BE
DIMINISHED IN INTENSITY BY LOSS OF DAYTIME HEATING.

OVERNIGHT LOWS WILL BE INFLUENCED BY THE POSITION OF THE BOUNDARY.
LOWS ARE FORECAST TO RANGE FROM THE MID 40S FAR NORTH...TO THE
UPPER 50S FAR SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY WILL BE SOUTH OF THE AREA EARLY
WEDNESDAY...BEFORE IT LIFTS NORTH TO BECOME NEARLY STATIONARY NEAR
THE OHIO RIVER BY LATE WEDNESDAY NIGHT. MOISTURE AND FORCING WILL
INCREASE...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS...
ESPECIALLY WEDNESDAY NIGHT WHEN A POTENT WAVE OF LOW PRESSURE
WILL BE PUSHING TOWARD THE AREA FROM THE WEST. MARGINAL SEVERE
WEATHER THREAT WILL EXIST MAINLY IN SOUTHERN LOCATIONS CLOSER TO
THE BOUNDARY AND ASSOCIATED FORCING.

TEMPERATURES WILL CONTINUE TO VARY WITH RESPECT TO FRONTAL
POSITION. HIGHS ARE EXPECTED TO RANGE FROM THE LOWER 60S FAR
NORTH TO THE MID 70S FAR SOUTH.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY STARTS OUT WITH A LOW PRESSURE CENTER IN THE MIDWEST AND A
WARM FRONT SOUTHWEST OF THE CWA LIFTING NORTHEASTWARD. PRECIPITATION
SHOULD TURN OFF OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS A H5 S/W
MOVES INTO THE AREA. AS THE H5 S/W CROSSES...ANY CHANCE FOR
LINGERING SHOWERS OR THUNDERSTORM ACTIVITY WILL RAPIDLY DIMINISH.

BROAD HIGH PRESSURE NORTH OF THE REGION WILL PROVIDE A LULL IN ANY
RAINFALL WITH AN EASTERLY DRYING WIND ON SATURDAY AND COOLER
TEMPERATURES IN THE 60S FOR THE WEEKEND INTO EARLY NEXT WEEK. A
REPEATED PATTERN WILL SEE ANOTHER SURFACE LOW IN THE MIDWEST WITH AN
EASTERLY ORIENTED WARM FRONT OVER THE OHIO VALLEY FOR SATURDAY
NIGHT...WITH INCREASING CHANCES FOR STORMS TO DEVELOP STARTING WITH
THE HEATING OF THE DAY SATURDAY AND CULMINATING DURING THE DAY
SUNDAY WHEN THE SURFACE LOW TRACKS OVER OHIO.  UPPER LEVEL PATTERN
HAS ANOTHER S/W MOVING THROUGH SUNDAY NIGHT WHICH SHOULD TURN OFF
ANY RAIN MONDAY. GFS...EUROPEAN...AND HPC GUIDANCE ALL DIFFER BEYOND
SUNDAY AS THE GFS IS PROGRESSIVE WITH THE SURFACE WAVE AND SHOULD BE
THE WAY THE PATTERN EVOLVES GIVEN H5 ZONAL FLOW. EUROPEAN HOLDS BACK
THE SURFACE LOW MONDAY AND HPC GOES EVEN FURTHER WITH KEEPING THE
CIRCULATION IN OHIO THROUGH TUESDAY. LEANED TOWARD THE MORE
PROGRESSIVE GFS AND KEPT A COOLER FORECAST UNTIL MON/TUES AS THE
CLEAR SKIES WITH HIGH PRESSURE SETTLING IN WILL OFFSET ANY WEAK COLD
ADVECTION WITH A HIGH IN THE UPPER MIDWEST.

TEMPERATURES WILL BE SEASONABLY MILD IN THE 60S TO LOWER 70S FOR

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF
I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES
WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER
DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST
AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST
WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO
RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING.
WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT
INTO WEDNESDAY NEAR 10 KNOTS.

OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY
INTO THURSDAY EVENING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
504 AM EDT TUE APR 26 2016

OHZ026-034-035-042>046-051>056-064-065-074-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND
MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING
HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY
TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE
BETWEEN 4 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY.
A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.

In the hours before

Local storm report, Apr 26, 6:24 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             4 ESE FORT THOMAS       39.06N 84.39W
04/26/2016  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

            1/2 TO 1 INCH HAIL.

&&
Local storm report, Apr 26, 6:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             HIGHLAND HEIGHTS        39.04N 84.45W
04/26/2016  M1.00 INCH       CAMPBELL           KY   TRAINED SPOTTER

&&
Local storm report, Apr 26, 6:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       GROVE CITY              39.87N 83.07W
04/26/2016  M2.30 INCH       FRANKLIN           OH   TRAINED SPOTTER

            FELL IN ONE HOURS TIME.

&&

JOHNF
Local storm report, Apr 26, 6:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             COLD SPRING             39.01N 84.43W
04/26/2016  M0.50 INCH       CAMPBELL           KY   TRAINED SPOTTER

&&

KURZ
Special weather statement, Apr 26, 6:45 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT TUE APR 26 2016

INZ066-074-OHZ070-071-077-262315-
DEARBORN IN-FRANKLIN IN-HAMILTON OH-WARREN OH-BUTLER OH-
645 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN...
SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON...WEST CENTRAL WARREN
AND BUTLER COUNTIES UNTIL 715 PM EDT...

AT 645 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF OXFORD...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...FOREST PARK...
SHARONVILLE...MONROE...TRENTON...SPRINGDALE...HARRISON...NORTH COLLEGE
HILL...WYOMING...MOUNT HEALTHY...FINNEYTOWN...WEST CHESTER...ROSS...SEVEN
MILE...COLERAIN TOWNSHIP...WETHERINGTON AND OLDE WEST CHESTER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 169 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 2.
 I-75 IN OHIO BETWEEN MILE MARKERS 14 AND 31.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3948 8485 3947 8429 3917 8450 3930 8495
TIME...MOT...LOC 2245Z 273DEG 39KT 3939 8477
Local storm report, Apr 26, 6:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             GROVEPORT               39.85N 82.88W
04/26/2016  E0.75 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:20 AM EDTSpecial Weather StatementILNDelaware, Licking25 min
Apr 26, 5:38 AM EDTSpecial Weather StatementILNLogan37 min
Apr 26, 5:42 AM EDTSpecial Weather StatementILNLicking33 min
Apr 26, 1:37 PM EDTSpecial Weather StatementILNPerry23 min
Apr 26, 1:58 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland14 min
Apr 26, 2:42 PM EDTSpecial Weather StatementILNClark33 min
Apr 26, 2:54 PM EDTSevere Thunderstorm WarningILNClark, Greene36 min
Apr 26, 3:13 PM EDTSpecial Weather StatementILNHighland32 min
Apr 26, 3:17 PM EDTSpecial Weather StatementILNFairfield28 min
Apr 26, 3:28 PM EDTSpecial Weather StatementILNFayette32 min
Apr 26, 3:33 PM EDTSpecial Weather StatementILNButler27 min
Apr 26, 3:34 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison26 min
Apr 26, 3:38 PM EDTSpecial Weather StatementILNClinton, Greene37 min
Apr 26, 3:48 PM EDTSpecial Weather StatementILNPike27 min
Apr 26, 3:54 PM EDTSpecial Weather StatementILNHocking36 min
Apr 26, 3:56 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Warren34 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland18 min
Apr 26, 4:35 PM EDTSpecial Weather StatementILNGreene25 min
Apr 26, 4:44 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Apr 26, 4:45 PM EDTSpecial Weather StatementILNHighland30 min
Apr 26, 4:51 PM EDTSpecial Weather StatementILNRoss24 min
Apr 26, 4:52 PM EDTSpecial Weather StatementILNHamilton23 min
Apr 26, 4:57 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross18 min
Apr 26, 4:59 PM EDTSpecial Weather StatementILNFayette, Greene31 min
Apr 26, 5:04 PM EDTSevere Thunderstorm WarningILNHamilton26 min
Apr 26, 5:10 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike35 min
Apr 26, 5:25 PM EDTSpecial Weather StatementILNPike35 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison3 hr
Apr 26, 5:30 PM EDTSpecial Weather StatementILNClermont30 min
Apr 26, 5:32 PM EDTSpecial Weather StatementILNFayette28 min
Apr 26, 5:32 PM EDTSevere Thunderstorm WarningILNPike15 min
Apr 26, 5:40 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison35 min
Apr 26, 5:44 PM EDTSpecial Weather StatementILNGreene31 min
Apr 26, 5:45 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto30 min
Apr 26, 5:51 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Madison, Pickaway3 hr
Apr 26, 5:53 PM EDTSpecial Weather StatementILNBrown, Clermont37 min
Apr 26, 5:59 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland31 min
Apr 26, 6:01 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton29 min
Apr 26, 6:08 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble37 min
Apr 26, 6:11 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto34 min
Apr 26, 6:21 PM EDTSpecial Weather StatementILNFranklin24 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland45 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway30 min
Apr 26, 6:35 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland4 hr
Apr 26, 6:37 PM EDTAreal Flood AdvisoryILNButler, Preble3 hr
Apr 26, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton23 min
Apr 26, 6:39 PM EDTSevere Thunderstorm WarningILNScioto36 min
Apr 26, 6:45 PM EDTSpecial Weather StatementILNButler, Hamilton30 min
Apr 26, 6:51 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
Apr 26, 7:08 PM EDTSevere Thunderstorm WarningILNHamilton37 min
Apr 26, 7:28 PM EDTSpecial Weather StatementILNWarren32 min
Apr 26, 7:29 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren31 min
Apr 26, 7:41 PM EDTSevere Thunderstorm WarningILNHighland34 min
Apr 26, 7:53 PM EDTSpecial Weather StatementILNRoss37 min
Apr 26, 4:47 PM EDTSpecial Weather StatementILNGrant28 min
Apr 26, 5:13 PM EDTSevere Thunderstorm WarningILNOwen32 min

Nearby

Flash Flood Warnings in Ohio, 2016Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.